# SDR DALA13046383723

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 43,361 hours, 17,365 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF,  NR 2 ENGINE LOST POWER AND WAS SHUTDOWN.  DIVERTED AFTER DECLARING AN EMERGENCY.  MX FOUND METAL IN THE TAILPIPE AND TURBINE BLADE LODGED IN L/E OF RT HORIZONTAL STABILIZER.  REPLACED NR 2 ENGINE AND RT HORIZONTAL STABILIZER L/E.
